# SDR CALA2025072907037

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 47,212 hours, 17,161 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-SCAN INSPECTION REVEALED CRACK AT BOTTOM SKIN R/H HORIZ.STAB. RIB STA. 157.10 APPROX. 8" FWD OF AFT SPAR.  RT HORIZONTAL STAB LOWER SKIN REPAIR AT RIB STATION 157.10.  NEED REPEAT INSPECTION IRW SRM 55-10-01-2R-11 REPAIR #11 CATEGORY B REPAIR.
